Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 17, NWS Wilmington, OH

July 14, 2016Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 14, 2016, 4:38 PM EDT for Greene County, Montgomery County, Ohio. It was in force for 112 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 4:38 PM EDT (20:38 UTC)
Expired
Jul 14, 2016, 6:30 PM EDT
In force
112 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:02 PM EDTFLASH FLOOD1 Ne Downtown Dayton, OHENOUGH WATER AT THE UNDERPASS OF KEOWEE STREET AND STATE ROUTE 4 TO STRAND A VEHICLE.
Jul 14, 5:11 PM EDTHEAVY RAIN 2.13 Nnw Downtown Dayton, OHSTORM TOTAL IN THE PAST 30 MINUTES.
Jul 14, 5:45 PM EDTFLASH FLOOD3 N Downtown Dayton, OHPHOTO OF FLASH FLOODING ON KEENAN AVE UNDER I-75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WGUS51 KILN 142038
FFWILN
OHC057-113-142230-
/O.NEW.KILN.FF.W.0017.160714T2038Z-160714T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 630 PM EDT.

* AT 437 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL
  WITH ANOTHER INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL
  WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DAYTON...KETTERING...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...
  TROTWOOD...VANDALIA...ENGLEWOOD...MORAINE...OAKWOOD...NORTHRIDGE...
  WRIGHT-PATTERSON AFB...RIVERSIDE...CLAYTON...BROOKVILLE...
  NEW LEBANON...SHILOH...DREXEL...
  FORT MCKINLEY AND OVERLOOK-PAGE MANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3984 8407 3972 8407 3972 8440 3984 8440

$$

AR
1 follow-up statement
403 
WGUS71 KILN 142142
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT THU JUL 14 2016

OHC057-113-142152-
/O.CAN.KILN.FF.W.0017.000000T0000Z-160714T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY OH-GREENE OH-
542 PM EDT THU JUL 14 2016

...THE FLASH FLOOD WARNING FOR CENTRAL MONTGOMERY AND NORTHWESTERN
GREENE COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3984 8407 3972 8407 3972 8440 3984 8440

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:12 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 14, 4:12 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
412 PM EDT THU JUL 14 2016

.SYNOPSIS...
A disturbance traveling along a westerly flow aloft will interact
with an unstable airmass ahead of a cold front, producing
scattered showers and thunderstorms through early tonight. A low
chance for showers and thunderstorms will persist on Friday when
the cold front will be crossing the forecast area. Drier weather
is expected Saturday with high pressure centered over the Great
Lakes.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface analysis shows a cold front over Illinois, with the ILN
area under a humid and unstable airmass ahead of the front. CAPE
fields show a more unstable regime along and south of the Ohio
River, with a relatively stable area in the middle of the FA,
and another area of lesser instability pushing in from the west.
Stronger thunderstorms appear to be confined to the far southeast
in the deeper moisture and instability, with showers and a few
thunderstorms developing in shallower convection moving back in
from the west.

Going with pops as high as likely in the far southeast,
diminishing to chance and slight chance farther north in the
weaker instability and shallower moisture. In addition to a slight
risk for severe thunderstorms in the far southeast containing
damaging winds, will be monitoring for training cells as movement
of the system is rather gradual and localized flooding could
develop. Convection will exhibit a diminishing trend after sunset
with loss of daytime heating, especially as low temperatures drop
toward lows in the upper 60s later tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Cold front will be pushing across the area on Friday. Though
instability will be marginal and forcing rather weak, a few
showers and thunderstorms may develop in residual moisture and
CAPE near the front. A low chance for showers and thunderstorms
will linger in southern locations Friday night as the front works
slowly southeast.

Highs are forecast to be in the mid to upper 80s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be working into the area for Saturday and into
Saturday night.  This will allow for dry conditions across the
region.  Northerly flow on Saturday will allow for the coolest day
of the long term with high temperatures in the low 80s.  Southerly
flow will develop on Sunday allowing for an increase in
temperatures.  Dry conditions will continue through Sunday night.

Unsettled weather is expected during the Monday to Tuesday time
frame.  A system is expected to drop into the region mainly Monday
afternoon into Monday night.  There is the potential that some of
these storms may be severe with damaging winds the primary threat.
Some residual thunderstorm activity will be possible on Tuesday as
an upper level disturbance moves through.

Models are hinting at a couple of weak disturbances after the
Tuesday time period, however with only weak signals and model
variability decided to leave Wednesday and Thursday dry at this time.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Scattered showers and a few thunderstorms have developed across
southeast Indiana in the last hour or so. Hi res models are
suggesting this will continue to fill in through the afternoon
hours as we further destabilize. As a result, will allow for a
VCTS into early evening at all of the TAF sites and try to hit
the more favorable time with a tempo -shra/-tsra. Expect primarily
VFR conditions, but some mvfr to locally ifr conditions will be
possible with any storm. As we lose the diurnal heating, pcpn
should taper off through the evening hours with at least some
partial clearing overnight. Depending on how much pcpn actually
falls, we could see some mvfr vsbys develop later tonight into
early Friday morning. Would think the best chance for this would
be at the southern TAF sites so will include a tempo group for
KCVG/KLUK. VFR conditions are then expected through the remainder
of the TAF period as high pressure begins to build down from the
northwest.

OUTLOOK...Thunderstorms possible on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Jul 14, 5:07 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT THU JUL 14 2016

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-150915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
507 AM EDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE STORMS
HAVE AN INCREASED PROBABILITY OF CONTAINING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-150915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
507 AM EDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS THIS AFTERNOON MAY CONTAIN DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 3:44 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     2 NE RISING SUN         38.97N 84.82W
07/13/2016                   BOONE              KY   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON MCVILLE RD. TIME ESTIMATED
            BY RADAR.

&&

KC
Local storm report, Jul 14, 3:47 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     5 SW INDEPENDENCE       38.90N 84.61W
07/13/2016                   BOONE              KY   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ALONG OLD LEXINGTON PIKE. TIME
            ESTIMATED BY RADAR.

&&

KC
Special weather statement, Jul 14, 3:49 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT THU JUL 14 2016

KYZ100-142015-
LEWIS KY-
349 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS COUNTY UNTIL 415
PM EDT...

AT 349 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HEAD OF
GRASSY...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CAMP DIX AND HEAD OF GRASSY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3852 8340 3863 8307 3861 8308 3860 8307
      3857 8310 3855 8310 3853 8312 3854 8314
      3850 8317 3849 8319 3847 8319 3845 8320
      3845 8321 3844 8321 3843 8324 3836 8323
      3836 8324 3835 8335
TIME...MOT...LOC 1949Z 255DEG 34KT 3844 8328

KC
Special weather statement, Jul 14, 4:00 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT THU JUL 14 2016

OHZ026-044>046-142030-
LOGAN OH-UNION OH-HARDIN OH-DELAWARE OH-
400 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...NORTHERN UNION COUNTY IN CENTRAL OHIO...
SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO AND NORTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 430 PM EDT...

AT 359 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
MANSFIELD...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHWOOD...WEST MANSFIELD...RADNOR...MOUNT VICTORY...RIDGEWAY...
SOMERSVILLE...DELAWARE STATE PARK...ESSEX AND BYHALIA.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4050 8342 4051 8326 4050 8325 4044 8325
      4043 8302 4042 8302 4042 8299 4039 8298
      4036 8357 4054 8361 4058 8342
TIME...MOT...LOC 1959Z 260DEG 34KT 4046 8350

AR
Special weather statement, Jul 14, 4:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT THU JUL 14 2016

KYZ100-OHZ081-088-142100-
LEWIS KY-SCIOTO OH-ADAMS OH-
423 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS...SCIOTO AND
EAST CENTRAL ADAMS COUNTIES UNTIL 500 PM EDT...

AT 423 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES
NORTHEAST OF VANCEBURG...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...SOUTH WEBSTER...
SCIOTODALE...LUCASVILLE...ROSEMOUNT...BLUE CREEK...SCIOTOVILLE...
WEST PORTSMOUTH...TURKEY CREEK LAKE...LYRA...FRIENDSHIP...
PORTSMOUTH REGIONAL AIRPORT...LOMBARDSVILLE...MCDERMOTT AND MINFORD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3880 8334 3895 8276 3894 8275 3886 8276
      3885 8268 3876 8266 3875 8267 3875 8270
      3868 8270 3867 8286 3869 8288 3874 8287
      3876 8290 3873 8298 3873 8303 3870 8304
      3868 8303 3865 8305 3863 8329
TIME...MOT...LOC 2023Z 257DEG 41KT 3874 8323

AR
Local storm report, Jul 14, 4:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 NE DOWNTOWN DAYTON    39.77N 84.18W
07/14/2016                   MONTGOMERY         OH   TRAINED SPOTTER

            3 FEET OF WATER REPORTED ON WEBSTER STREET AT THE
            UNDERPASS OF STATE ROUTE 4.

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison49 min
Jul 13, 8:13 PM EDTSpecial Weather StatementILNDelaware17 min
Jul 13, 8:25 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble35 min
Jul 13, 8:34 PM EDTSpecial Weather StatementILNUnion41 min
Jul 13, 8:45 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jul 13, 8:46 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 8:51 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby39 min
Jul 13, 9:17 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan28 min
Jul 13, 9:54 PM EDTSpecial Weather StatementILNMontgomery21 min
Jul 13, 10:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 13, 10:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 13, 10:43 PM EDTSevere Thunderstorm WarningILNClinton, Fayette32 min
Jul 13, 10:44 PM EDTSevere Thunderstorm WarningILNHamilton31 min
Jul 13, 10:58 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren32 min
Jul 13, 10:59 PM EDTSpecial Weather StatementILNFranklin, Madison31 min
Jul 13, 11:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 13, 11:10 PM EDTSevere Thunderstorm WarningILNHighland, Ross35 min
Jul 13, 11:14 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross31 min
Jul 13, 11:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland12 min
Jul 13, 11:25 PM EDTSpecial Weather StatementILNFranklin35 min
Jul 13, 11:30 PM EDTSpecial Weather StatementILNRoss30 min
Jul 13, 11:37 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway23 min
Jul 13, 11:58 PM EDTSpecial Weather StatementILNHocking17 min
Jul 14, 2:19 PM EDTSpecial Weather StatementILNScioto41 min
Jul 14, 4:00 PM EDTSpecial Weather StatementILNMarion30 min
Jul 14, 4:23 PM EDTSpecial Weather StatementILNScioto37 min
Jul 14, 4:32 PM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble3 hr
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 14, 4:51 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Jul 14, 7:23 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jul 14, 7:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto12 min
Jul 14, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Jul 14, 7:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.